# SDR 2011FA0000293

- Difficulty date: April 21, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- System (JASC): 2563 · Parachute
- Part: Suspension Line
- Condition: Broken
- Location: Parachute
- Component: Pd Reserve
- Component part number: PR218
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPER REPORTED HE COULD NOT LOCATE MAIN CANOPY HANDLE AND DEPLOYED INTERACTION BETWEEN HEAD DOWN POSITION.  IT IS SUSPECTED THERE WAS INTERACTION BETWEEN THE DEPLOYING RESERVE CANOPY AND JUMPERS BODY/EQUIP RESULTING IN 3 BROKEN A, B LINES.  JUMPER LANDED WITH NO INJURIES.  INSP OF RESERVE AND LINES REVEAL NO REASON FOR THE BROKEN LINES DUE TO QUALITY OF MATERIALS OR WORKMANSHIP.  THE BROKEN LINES ARE INDICATIVE OF INTERACTION BETWEEN THE JUMPER AND THE DEPLOYING RESERVE.  IT IS IMPORTANT FOR JUMPERS TO MAINTAIN FLAT FACE TO EARTH BODY POSITION DURING DEPLOYMENT OF PARACHUTES.
